• trouble241's Avatar

    trouble241 asked a questionBreast Cancer

    Tamoxifen

    8 answers
    • CASSIEME1's Avatar
      CASSIEME1

      HEY ME 2 I PICKED UP MY TAMOXIFEN TODAY. I TRULY KNOW HOW YOU FEEL. I HAD THE SAME ISSUES. I MULTIPLE SITES OF OSTEOARTHRITIS NOW AGGREVATED MY CANCER MEDICATION. I PROBABLY WOULD HAVE HAD ARTHRITIS ANYWAY BUT THE TREATMENNT SPEEDED IT UP.. WE ARE SURVIVORS

      over 5 years ago
    • fluteplayer's Avatar
      fluteplayer

      After taking that painful drug for 5 years my cancer came back so I it sure did not work for me. Now I am on Xgeva shot once a month for the past 4 years that really sets my bones in pain.All to stop the breast cancer, now in my bones and lungs. Must be working as all the pet scans are the same

      over 5 years ago
    • grammy's Avatar
      grammy

      Hang in there. You will feel better and get better. It doesn't happen quickly but it does happen. I am almost 9 years out and have been able to enjoy life more and more. I've seen two grandbabies born, taken trips, visited good friends and family and just generally have been able to get on with my life. Two things I found very helpful as I went through about 17 months of treatment were to walk every day. Even when I didn't feel as though I could, I made myself walk just not as far as I could on the better days. Also I took yoga and never stopped that. Again sometimes I had to back off on some of the poses but I never stopped. Be good to yourself and rest when you need to and try to watch funny movies and only talk to friends who support you and are uplifting. There is no magic bullet, but you can do this. Just try not to think ahead and what if yourself. Just concentrate on the time and day you are dealing with and then you will be able to deal with the next day better. Good luck and hugs and prayers to you.

      over 5 years ago
  • trouble241's Avatar

    trouble241 started following

    Question: Tamoxifen

  • trouble241's Avatar

    trouble241 shared an experience

    Side Effects (Nerve damage (peripheral neuropathy)): lymphedema . memory changes, nerve, bone pain, hot flashes internal bleeding i stoped taking all meds

  • trouble241's Avatar

    trouble241 shared an experience

    Radiation (External radiation ): got very tired no energy lasted 6 months

  • trouble241's Avatar

    trouble241 started following

    User: Genie

  • trouble241's Avatar

    trouble241 asked a questionBreast Cancer

    meds

    • karen1956's Avatar
      karen1956

      Are you taking about the AI's?

      I tried all 3 AI's and tamox...and endured them for 3 1/2 years before I said enough is enough.i first took Arimidex for 8 months, then Femara for 1 month, Tamox for 2 months..then short break and Aromasin for 2 1/2 years. All sorts of side effects.....My onc would love me to go back on an AI but he knows that I won't unless something new comes out....I've now been off them for 5 years!!!

      almost 6 years ago
    • BarbarainBham's Avatar
      BarbarainBham

      Yes, for other side effects, but I first asked my doctor. I wasn't able to tolerate Tamoxifen, and we discussed the percentage of cancer recurrence with it and without it. I was only Stage 1 and had had radiation, so there was minimal difference, and cancer hasn't recurred after 13 yrs.

      Check with your doctor first, because you may feel better if you go off gradually rather than suddenly.

      almost 6 years ago
    • Debbie's Avatar
      Debbie

      Since February 2013, I have taken/tried 5 different oral meds then monthly faslodex injections. I am severely allergic to all of them. Onc says my 10 year survival odds are 73% with the meds, 60% without. It's a tough decision to make. I wish you all the best.

      almost 6 years ago